# SDR SWAA073333

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 34,091 hours, 28,062 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rod End
- Part number: 6943491
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AILERON ROD END CORRODED IN RT MLG W/W.  REMOVED AND REPLACED ROD END PER MM.
